Title

Quadratically hyponormal weighted shifts with recursive tail

Publication Date

2013

Journal

Journal of Mathematical Analysis and Applications

Volume

408

First Page

298

Last Page

305

Abstract

We characterize positive quadratic hyponormality of the weighted shift Wα(x) associated to the weight sequence α(x) : 1, 1, √ x, ( √ u, √ v, √ w)∧ with Stampfli recursive tail, and produce an interval in x with non-empty interior in the positive real line for quadratic hyponormality but not positive quadratic hyponormality for such a shift.

This document is currently not available here.

Share

COinS